# SDR HEEA083608

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 8,096 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110050400
- Part serial: 96700866
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS INTERMITTENTLY DISPLAYS "NO DATA" AND CODE 429.
